# SDR A6WA201141029

- Difficulty date: October 2, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 26,539 hours, 24,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CARGO TRACKS LBL 9 IN BAGGAGE AREA.  R & R CARGO TRACKS IAW SRM 51-40-11, 53-01-11.  SUB TASK 53-01-11-944-011.
